# SDR SWAA2019060433278

- Difficulty date: May 14, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 69,708 hours, 41,221 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663-675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK  CRACKED BETWEEN BS. 663 TO BS. 675, BETWEEN LBL 30 TO LBL 60.     / REPAIRED DECK PER SRM.
